# SDR DL76G990324

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS MSG RT ENG OH LOOP -1- ON AFTER T/O AND STAYED ON.  MTC IN PROGRESS.  PREV MTC ACTION 17FEB.  REPLACED WIRES W5316-001R AND W5306-002R PINS AND TERMINALS.  MSG STILL ON EICAS.  REPLACED M690 LOOP -2- CARD, ALL CKS GOOD.  RAN ENG, NO FAULTS NOTED.  REMOVED MCO AND   PLACARD.
